Topological derivatives for networks of elastic strings

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autor(en): Leugering G, Sokolowski J
Zeitschrift: ZAMM - Zeitschrift für angewandte Mathematik und Mechanik
Verlag: Wiley-VCH Verlag
Jahr der Veröffentlichung: 2011
Band: 91
Heftnummer: 12
Seitenbereich: 926--943
ISSN: 0044-2267


Abstract


We consider linear second order differential equations on metric graphs under given boundary and nodal conditions. We are interested in the problem of changing the topology of the underlying graph in that we replace a multiple node by a subgraph or concentrate a subgraph to a single node. We wish to do so in an optimal fashion. More precisely, given a cost function we may look for its sensitivity with respect to these operations in order to find an optimal topology of the graph. Thus, in essence, we are looking for the topological gradient for linear second order problems on metric graphs.



FAU-Autoren / FAU-Herausgeber

Leugering, Günter Prof. Dr.
Lehrstuhl für Angewandte Mathematik


Zusätzliche Organisationseinheit(en)
Exzellenz-Cluster Engineering of Advanced Materials


Autor(en) der externen Einrichtung(en)
Université de Lorraine


Zitierweisen

APA:
Leugering, G., & Sokolowski, J. (2011). Topological derivatives for networks of elastic strings. ZAMM - Zeitschrift für angewandte Mathematik und Mechanik, 91(12), 926--943. https://dx.doi.org/10.1002/zamm.201000067

MLA:
Leugering, Günter, and J. Sokolowski. "Topological derivatives for networks of elastic strings." ZAMM - Zeitschrift für angewandte Mathematik und Mechanik 91.12 (2011): 926--943.

BibTeX: 

Zuletzt aktualisiert 2018-10-08 um 01:28

Link teilen